# SDR 2008UALA00017

- Difficulty date: January 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 48,249 hours, 5,820 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: KI10112
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTED DR 3L EMERGENCY FLASHLIGHT BATTERY WEAK.  SUPPLEMENTAL DATA UPDATE SUSPECT BATTERY IN DISCHARGED CONDITION.  REPLACED FLASHLIGHT BATTERY.  AC OK FOR SERVICE.
